Jump to content

Viagra victim?


Guest desperate
 Share

This topic is 7843 days old and is no longer open for new replies.  Replies are automatically disabled after two years of inactivity.  Please create a new topic instead of posting here.  

Recommended Posts

Guest desperate

A few months ago, lured by what everybody was saying about it, and even though I didn't need anything to have hard and long lasting erections (except normal stimulation :-) ), I started using Viagra as a recreational tool, on an irregular basis. The results were indeed amazing: I had never experienced such a sex drive and my dick had never had so much fun! I didn't abuse the substance, though, never exceeded the exact recommended dosage, and didn't use it all the time.

 

I now face a problem that I'm very concerned about. When I do NOT use Viagra, it takes a long time to get an erection, and my dick never seems to get hard enough. I am not comparing my former normal erection with the everlasting Viagra induced hardon, but my former normal hard with the almost semi-soft that I now experience. I do ejaculate, but in a not-fully hard state.

 

Can Viagra cause such a reaction? Can it become addictive to the point that you cannot get hard without it? Isn't it supposed to do exactly the opposite, that is, cure men who cannot achieve erections naturally?

 

I'd appreciate comments, especially from the doctor and his urologist husband. I am scared that I blew it!

Link to comment
Share on other sites

Guest Tampa Yankee

LAST EDITED ON Aug-05-00 AT 07:51PM (EST)[p]desparate,

 

Although it my not be in his area of expertise you might ask the good Doc if you can develop a psychological dependence in this case.

 

My lay understanding is that Viagra only helps to improve normal blood flow, hence my thought above. I have read the fact sheet and study summary on Viagra - I'm unaware of any reported concerns such as you describe. I'm sure the Doc will shed a brighter light here.

Link to comment
Share on other sites

Guest Dr. DG

I am very sorry to hear that you have had an apparent adverse reaction to Viagra.

 

I have heard anecdotal case reports about this effect, particularly in younger men. Most reports had optimistic prognoses for men who have experienced this situation, although follow-up has been admittedly sparse.

 

I am not practicing medicine in this venue, but your failure to achieve an erection without using this medication may be more psychological than an actual adverse reaction. As stated above, there is little formal clinical information, but a few sporadic case reports.

 

I would recommend seeing your physician. Tell him (or her) everything and your physician will most likely order more tests or evaluation.

 

I have only had one patient report this situation to me or my husband personally, but his problem was more closely related to new antihypertensive medication.

 

I wish you well.

Link to comment
Share on other sites

Guest Dr. DG

PS:

 

I meant to add that a physical dependence on this medication is unlikely, although there is always a first! Traditionally medications that have some form of antihypertensive effect (as Viagra does) are not physically addictive, but most likely are more subject to psychological dependence, which is far more difficult to treat.

 

SEE YOUR PHYSICIAN! My husband has a few men who have used Viagra and have become dependent on it far more from increased sex drive and increased need for the medication to cover the hard-ons they want from a kicked-up libido. This lends some credibility to the notion that your situation is psychological.

 

We both wish you well.

Link to comment
Share on other sites

Guest desperate

Thank you very much for the replies and advice. I truly appreciate it. I am 42 years old: I'd like to think that is still young...I'll see my doctor about this. It might be psychological. Again, thank you very very much!

Link to comment
Share on other sites

 Share

×
×
  • Create New...